# SDR ZZDA2010585

- Difficulty date: November 16, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT HAS SCREW MISSING, NUT PLATE IS DAMAGED.  INSTALLED SERVICEABLE DOME NUT REF SRM 51-41 AND 25-28.
